Full Text: PDF
Volume 6, Issue 1, 1 February 2022, Pages 69-87
Abstract. This paper presents a systematic investigation of an extension of the developments concerning the -contractions, which were proposed in 2014 by Jleli and Samet. This paper generalizes the notion of the -contractions to the case of non-linear -contraction mappings, and prove multi-valued fixed point results in -metric-like spaces. The paper also includes a tangible example, which displays the motivation for such investigations as those presented here. This paper is completed by giving an application of the proposed non-linear -contractions to the Liouville-Caputo fractional derivatives and fractional differential equations.
How to Cite this Article:
H. M. Srivastava, Amjad Ali, Aftab Hussain, Muhammad Arshad, Hamed Al Sulami, A certain class of -type non-linear operators and some related fixed point results, J. Nonlinear Var. Anal. 6 (2022), 69-87.